# SDR ABXA010432

- Difficulty date: July 25, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,215 hours, 60,135 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 991075521
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB WAS CRACKED 7 INCHES AFT OF STATION 917 FLOORBEAM. REPAIRED CRACK IAW DC-9 SRM 53-01, FIGURE 2.
